Join the 'Rythmol' group to help and get support from people like you.
Posted 16 Sep 2011 by Drugs.com
FRIDAY, Sept. 16 – Despite ongoing prevention efforts, a growing number of young children are being accidentally poisoned with medications, according to new research. The study, which was based on data reported to the American Association of Poison Control Centers between 2001 and 2008, found that medication poisoning among children aged 5 and under increased by 22 percent, although the number of children in the United States in this age group rose by only 8 percent during the study period. "The problem of pediatric poisoning in the U.S. is getting worse, not better," Dr. Randall Bond, of Cincinnati Children's Hospital Medical Center, said in a hospital news release. In conducting the study, which is scheduled for publication in the Journal of Pediatrics, the researchers reviewed information on over 544,000 children who landed in the emergency department due to medication poisoning ... Read more
Related support groups: Xanax, Suboxone, Oxycodone, Hydrocodone, Methadone, Percocet, OxyContin, Klonopin, Vicodin, Lisinopril, Norco, Fentanyl, Clonazepam, Morphine, Ativan, Ambien, Valium, Codeine, Metoprolol, Lortab
FDA Medwatch Alert: Propafenone HCl Tablets
Posted 25 Mar 2009 by Drugs.com
[Posted 03/25/2009] FDA and Watson Pharmaceuticals notified healthcare professionals and patients of a recall of Propafenone HCl 225 mg tablets, a drug product used to treat cardiac arrhythmias. The drug is being recalled because some tablets may contain slightly higher levels of the active ingredient than specified. Because it has a narrow therapeutic index, some patients who are particularly sensitive to small variations in dose may experience potentially serious side effects, including arrhythmias (irregular heartbeat) or low blood pressure. The affected lot [lot number 112680A, expiration date July 31, 2010] of Propafenone HCl tablets was shipped to customers between October 15, 2008 and November 26, 2008. The Press Release includes instructions for identifying and returning the affected product.[March 23, 2009 - Press Release - Watson Pharmaceuticals] Read more
Related support groups: Rythmol